Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 232, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2006, 3:47 PM EDT for Cherokee County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2006, 3:47 PM EDT (19:47 UTC)
- Expired
- May 25, 2006, 4:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 109 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 3:54 PM EDT | TORNADO | Ball Ground, GA | NUMEROUS REPORTS OF A TORNADO NEAR BALL GROUND CROSSING INTERSTATE 575. NO DAMAGE HAS BEEN REPORTED AT THIS TIME. |
| May 25, 4:00 PM EDT | HAIL 0.75 | 3 Ne Ball Ground, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 251946 SVRFFC GAC057-252015- /O.NEW.KFFC.SV.W.0232.060525T1947Z-060525T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 PM EDT THU MAY 25 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 415 PM EDT * AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BALL GROUND...AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NELSON. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3437 8446 3426 8445 3426 8426 3438 8426 $$
1 follow-up statement
000 WWUS52 KFFC 251952 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 PM EDT THU MAY 25 2006 GAC057-252015- /O.CON.KFFC.SV.W.0232.000000T0000Z-060525T2015Z/ CHEROKEE GA- 352 PM EDT THU MAY 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR CHEROKEE COUNTY... AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BALL GROUND...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3437 8446 3426 8445 3426 8426 3438 8426 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:53 PM EDT, 54 minutes earlier.
Area forecast discussion, May 25, 2:53 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EDT THU MAY 25 2006 .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) OUTFLOW ASSOCIATED WITH A MCS THAT MOVED THROUGH THE TENNESSEE VALLEY THIS MORNING CONTINUES TO PUSH THROUGH NORTH GEORGIA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS BOUNDARY THROUGH THIS EVENING AS IT CONTINUES TO PUSH ACROSS NORTHERN GEORGIA. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH DEW POINTS CONTINUING TO INCREASE ACROSS NORTH GEORGIA. THESE STORMS SHOULD DISSIPATE SHORTLY AFTER SUNSET AS CONVECTIVE TEMPERATURES COOL. FRIDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE COUNTY WARNING AREA AS THE SOUTHERN EDGE OF THE FRONT BRUSHES ACROSS NORTHERN GEORGIA. THE MOST LIKELY AREA FOR CONVECTION FRIDAY AFTERNOON WILL BE ACROSS NORTH GEORGIA. THE GFS DEVELOPS A MCS OVER NORTHERN GEORGIA LATE FRIDAY AND PUSHED IT ACROSS INTO CENTRAL GEORGIA BY 6Z ON SATURDAY. I HAVE NOT COMPLETELY BOUGHT INTO THIS AND HAVE CHOSEN INSTEAD TO GO WITH 30-40 POPS AS THIS SYSTEM PUSHES THROUGH. THE NAM IS NOT NEARLY AS AGGRESSIVE WITH THIS SYSTEM AND KEEPS MOST OF THE MOISTURE ACROSS NORTH GEORGIA WITH THE SYSTEM DISSIPATING ACROSS SOUTHERN GEORGIA. THIS WILL BE THE MAIN AREA OF CONCERN TO WATCH THROUGH THE SHORT TERM. SATURDAY MORNING THERE MAY BE A FEW LINGERING SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST ASSOCIATED WITH THE PREVIOUS SYSTEM CONTINUING TO PUSH SOUTHWARD WHERE THE GFS STALLS THIS SYSTEM OUT. SATURDAY WILL BRING SLIGHT CHANCE POPS ACROSS THE CWA WITH TYPICAL AFTERNOON ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH SATURDAY EVENING. HIGH TEMPS ACROSS NORTH GEORGIA WILL CONTINUE TO PUSH INTO THE MID TO UPPER 80S WITH LOWER 90S ACROSS CENTRAL GEORGIA. LOWS WILL BE IN THE MID TO UPPER 60S ACROSS THE CWA. .LONG TERM...(SUNDAY THROUGH THURSDAY) TYPICAL SUMMER AFTERNOON/EVENING SHOWER AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE CWA THROUGH THE LONG TERM. DAYTIME HEATING WILL ALLOW FOR ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. GFS DOES NOT DEPICT VERY HIGH RH VALUES UNTIL THE END OF LONGTERM AS UPPER LEVEL HIGH REMAINS OVER THE GULF OF MEXICO THROUGH THE LONG TERM. AS UPPER LEVEL HIGH BEGINS TO PUSH OFF TOWARDS FLORIDA LATE THURSDAY RH VALUES INCREASE ACROSS GEORGIA. ONLY CARRYING 30 POPS AS IT APPROACHES THE END OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 68 86 68 87 / 20 20 30 20 ATHENS 66 87 66 91 / 20 20 30 20 GAINESVILLE 67 85 65 88 / 30 30 30 20 ROME 66 90 65 92 / 30 30 30 20 COLUMBUS 69 94 70 91 / 10 20 40 20 MACON 67 91 67 92 / 10 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 22
Hazardous weather outlook, May 25, 9:36 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 936 AM EDT THU MAY 25 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 936 AM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY AND TONIGHT ACROSS EXTREME NORTH GEORGIA. .SYNOPSIS... UPPER LEVEL SYSTEM MOVING SOUTHEAST INTO OHIO VALLEY WILL RESULT IN INCREASING SOUTHWESTERLY FLOW AND MOISTURE OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS IN ADDITION TO LIGHTNING. FOR TODAY AND THIS EVENING...THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS SHOULD BE CONFINED TO AREAS NORTH OF A LINE FROM ROME TO GAINESVILLE. .DISCUSSION... A FRONT STALLED ACROSS SOUTH GEORGIA FORMS A BOUNDARY BETWEEN VERY MOIST AIR WITH DEW POINTS IN THE LOW 70S TO MUCH DRIER AIR WITH DEW POINTS IN THE 50S AND LOW 60S ACROSS NORTH AND CENTRAL GEORGIA. THIS FRONT WILL SLOWLY RETURN NORTH THROUGH FRIDAY AND EVENTUALLY WASH OUT. MEANWHILE...THE TAIL END OF AN UPPER LOW MOVING THROUGH THE OHIO VALLEY WITH SWEEP ACROSS NORTH GEORGIA TODAY AND OVERNIGHT. A SECONDARY SHORT WAVE WILL MOVE ACROSS THE AREA FROM THE NORTHWEST FRIDAY. LOW AND MID-LEVEL MOISTURE WILL BE ON THE INCREASE ACROSS THE REGION TODAY AS THIS PATTERN EVOLVES. A MARKEDLY MORE UNSTABLE AIR MASS WILL BE NOTED ACROSS NORTH GEORGIA...ESPECIALLY THE NORTHWEST BY THIS AFTERNOON WITH CAPES IN EXCESS OF 1500 AND LIFTED INDICES AS LOW AS -6 IN THE EXTREME NORTH PORTION OF THE STATE AS TEMPERATURES APPROACH THE CONVECTIVE TEMPERATURE OF 90 DEGREES. ALTHOUGH UPPER DYNAMICS ARE WEAK...THE INSTABILITY COMBINED WITH INCREASING MOISTURE AND THE WEAK UPPER TROUGH WILL BE SUFFICIENT FOR ISOLATED SEVERE THUNDERSTORM DEVELOPMENT IN THE EXTREME NORTH. CONVECTION MAY CONTINUE OVERNIGHT...ALBEIT IN A WEAKENING STATE...TOWARD ATLANTA AND ATHENS AFTER MIDNIGHT BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA FRIDAY AS A SECONDARY AND SLIGHTLY STRONGER UPPER TROUGH MOVES THROUGH THE AREA FROM THE NORTHWEST. DESPITE WEAK DYNAMICS...A VERY UNSTABLE AIR MASS WILL SUPPORT THE POTENTIAL FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE. FOR THE PERIOD SATURDAY THROUGH WEDNESDAY...A TYPICAL SUMMERTIME PATTERN WILL BE IN PLACE AND SUPPORT ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS AREAWIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA THIS AFTERNOON OR EVENING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Local storm report, May 25, 3:17 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 4 E CHESTATEE 34.29N 83.93W
05/25/2006 E0.88 INCH FORSYTH GA PUBLIC
PUBLIC REPORTED DIME TO NICKEL SIZE HAIL. HAIL OCCURED
FOR AT LEAST THREE MINUTES.
0220 PM HAIL GAINESVILLE 34.29N 83.83W
05/25/2006 E0.88 INCH HALL GA PUBLIC
DIME TO NICKEL SIZE HAIL.
0227 PM HAIL FLOWERY BRANCH 34.19N 83.92W
05/25/2006 E1.00 INCH HALL GA PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL.
0230 PM HAIL HELEN 34.70N 83.72W
05/25/2006 E1.00 INCH WHITE GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL WHICH OCCURED FOR
ATLEAST FIFTEEN MINUTES.
0232 PM HAIL FLOWERY BRANCH 34.19N 83.92W
05/25/2006 E0.75 INCH HALL GA PUBLIC
0240 PM HAIL ELLIJAY 34.69N 84.48W
05/25/2006 E0.75 INCH GILMER GA PUBLIC
UP TO AND INCLUDING DIME SIZE HAIL.
&&
LPRSpecial weather statement, May 25, 3:25 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT THU MAY 25 2006 GAZ014-252045- 325 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 45 MPH WINDS IN DAWSON COUNTY UNTIL 445 PM EDT... AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTH OF AMICALOLA FALLS STATE PARK TO 8 MILES SOUTHWEST OF AMICALOLA FALLS STATE PARK...MOVING SOUTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED JUST NORTHEAST OF BALL GROUND MOVING EAST AT 20 MPH THAT SHOULD MOVE ACROSS THE SOUTHERNMOST PART OF DAWSON COUNTY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. PEOPLE IN ALL AREAS OF DAWSON COUNTY SHOULD WATCH THE SKY TO THE WEST. IF THREATENING WEATHER IS SEEN APPROACHING...OR IF THUNDER IS HEARD...SEEK A PLACE OF SAFETY. MOVE INDOORS IF POSSIBLE.
Special weather statement, May 25, 3:28 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 PM EDT THU MAY 25 2006 GAZ006-252000- 328 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 40 MPH WINDS IN SOUTHERN FANNIN COUNTY UNTIL 400 PM EDT... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 5 MILES SOUTH OF DIAL...AND MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SOUTHERN FANNIN COUNTY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 25, 3:31 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT THU MAY 25 2006 GAZ012-252000- 331 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 45 MPH WINDS IN GORDON COUNTY UNTIL 400 PM EDT... AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OAKMAN...AND MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NORTHEAST GORDON COUNTY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, May 25, 3:42 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL OAKMAN 34.57N 84.71W
05/25/2006 E0.75 INCH GORDON GA PUBLIC
0315 PM HAIL CHERRY LOG 34.78N 84.39W
05/25/2006 E1.00 INCH GILMER GA PUBLIC
&&
LPRSpecial weather statement, May 25, 3:43 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT THU MAY 25 2006 GAZ007-252045- 343 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 45 MPH WINDS IN GILMER COUNTY UNTIL 445 PM EDT... AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 5 MILES WEST OF TALONA...AND MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS MAINLY SOUTHERN GILMER COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALONA AND WHITESTONE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth | 22 min |
| May 25, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 33 min |
| May 25, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 49 min |
| May 25, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | White | 20 min |
| May 25, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 15 min |
| May 25, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 47 min |
| May 25, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 31 min |
| May 25, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 30 min |
| May 25, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 56 min |
| May 25, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 23 min |
| May 25, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 51 min |
| May 25, 3:54 PM EDT | Tornado Warning | FFC | Cherokee | 36 min |
| May 25, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 18 min |
| May 25, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 42 min |
| May 25, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 25 min |
| May 25, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 51 min |
| May 25, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 47 min |
| May 25, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 56 min |
| May 25, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 33 min |
| May 25, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 37 min |
| May 25, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| May 25, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 32 min |
| May 25, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 55 min |
| May 25, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 60 min |
| May 25, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 35 min |
| May 25, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 32 min |
| May 25, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 36 min |
| May 25, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 35 min |
| May 25, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.